# SDR DL764080634

- Difficulty date: April 25, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 27,204 hours, 8,235 cycles
- Engine: Ge CF680C2*
- Engine time: 21,097 hours, 6,102 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32829363
- Part serial: 706433
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Part time: 21,097 hours, 6,102 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON T/O, ROLL LT ENG ACHIEVED ONLY 55 PERCENT N1.  TAKEOFF ROLL ABORTED AT APPROX 40 KNOTS.  FOUND LEFT ENGINE THRUST REVERSER RIGHT SIDE T/R L AND T/R R 26 PERCENT.  ADJUSTED FEEDBACK ACTUATOR POSITION.  VERIFIED L ENG REVERSER LOCKED OUT PER MEL 78-31-01 ENGINE THRUST INDICATION NORMAL.
